Discussions that mention synthroid

Thyroid Disorders board


[font=garamond]Okay, so I've been feeling this way for about a month now. My pulse is very high, like 110 or 115 at rest. I'm really worried about this. Is this normal? My blood pressure's up a little, but not ridiculous. I feel hot all the time. And I have trouble sleeping at night. I'm also having a little trouble breathing, nothing serious, just feeling like it's a struggle to breathe sometimes but not like asthma or anything.

I've been on Synthroid (levothyroxine) for about three months. I was originally taking it at the same time as I took my BC pill, but I moved my BC pill to evenings about a month ago to avoid interactions.

I thought that my pulse was kind of a concern, so I went to the doctor and told her I thought I was taking too much levothyroxine. So she took a TSH, but she's also making me wear an ECG for 24 hours, b/c she wants to see how my heart is doing. Sigh. TSH is not going to TELL her anything, but she says T4 is useless after synthroid is started. I dunno. Just thought I'd ask for your opinions?

Mary[/font]
Watch out for the TSH results...once you are on meds the FT4, FT3 are better indication on condition ...that and how you feel...my TSH is 0.05 and I feel not to bad! My doctor is not concerned at all! But, that being said, synthroid is not for me (only T4) as the T4 is too much for me and I need T3...so I start Armour japanese style tomorrow!

I need to add this: on syn. percent wise with in the lab ranges my t4 went up much more than my T3 and that is how we felt I may have a conversion problem. I had so much T4 and not enought T3 that I was getting some hyper symptoms including shaking hands, and yes, fast heart beat at times for no apparent reason...Be sure to get those free Ts checked and calculate where you are percent wise....that was my ace in the hole!